# SDR UIEA2020011700088

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,141 hours, 19,200 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Iru
- Condition: Out Of Alignment
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER SYSTEM STATUS MESSAGE. ALIGNED 3 IRU'S, WHILE TESTING BOTH LEFT AND RIGHT WEATHER RADAR, MESSAGE EXTINGUISHED. OPS CHECK OK PER AMM 34-43-00.
